# SDR IPXA2020093060816

- Difficulty date: August 27, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 RT WING INBOARD FLAP UPPER SURFACE LARGE REPAIR DOUBLER HAS GOUGE DAMAGE.  REPLACED DOUBLER, IAW UPS EO A300-5750-777833.
